# SDR CA050401001

- Difficulty date: March 31, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,840 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 85710012006
- Condition: Damaged
- Location: Rudder Pedals
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, A CHAFE WAS FOUND ON THE F/O'S AND CAPTAINS RT RUDDER SUPPORT TUBE (P/N85710012-006) REF IPC 27-20-00, FIG 10, ITEM 230.  DAMAGE CAUSED FROM CONTACT WITH SCREW IN TRIM PANEL REFERENCE IPC 27-20-00 FIG. 55 ITEM 90 (TOP SCREW).  DAMAGE MEASURED TO .005. DEFECT NOTED WHEN CARRYING OUT TRAVELCHECKS FOR RII.  CONTACT WILL ONLY OCCUR WHEN PEDALS ADJUSTED TO FULL AFT POSITION ND FULL LT INPUT TO RUDDER.
